# SDR AALA201708109001

- Difficulty date: August 7, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 57,008 hours, 14,159 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 30 MINUTES AFTER TAKEOFF AT FL 380, GOT INCREASING ELECTRICAL SMELL. LASTED 2 MINUTES THEN WENT AWAY. ODOR IN COCKPIT ONLY. MAINTENANCE FOUND GROUND WIRE DISCONNECTED FROM GROUND STUD ON P11 OVERHEAD PANEL, LEFT HAND SIDE METAL FRAME. RE-ATTACHED GROUND WIRE PER AMM SWPM 20-20-00. ACCOMPLISHED SIC 05-96-70 ALL SYSTEMS AND LIGHTS NORMAL, NO ODOR NOTED.
